Nasutra

RSS
Modified on 2009/10/14 21:46 by admin
Recall on NASUTRA Herbal Supplement for Men

Nasutra, a dietary supplement to enhance male sexual performance, was voluntarily recalled by Nasutra, LLC due to a potentially hazardous ingredient. Tests conducted by the FDA found that the supplement contains acetildenafil, which was not labeled on the product and had not been approved by the drug agency.

Acetildenafil is an analogue of sildenafil, which is the active ingredient in Viagra used to treat erectile dysfunction (ED). Because acetildenafil and sildenafil are so similar they are expected to have analogous effects. This is a problem for consumers because acetildenafil may interact with nitrates in other prescription drugs and drastically lower blood pressure. ED is often a problem for men who have diabetes, high blood pressure, high cholesterol, or heart disease. Men with these conditions often take nitrates, which can be a problem if they choose to seek out supplements for sexual enhancement. Additional side effects that may be caused by acetildenafil are headaches and flushing.

Attorneys at Injuryboard are currently evaluating cases in which patients were injured while taking Nasutra. If you feel you were injured due to the side-effects of Nasutra and wish to consult with an attorney, we will evaluate your case free of charge. Keep in mind there are time limitations that may affect your case.

See Also

  1. Dietary Supplements: Overview
  Name Size